# SDR CA100108003

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 28,530 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Delaminated
- Location: Cockpit
- Part time: 1,363 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE CREW NOTICED SPARKS AND HOT GLOWING SPOTS ON THE F/O HEATED WINDSHIELD.  MX NOTED A LARGE AREA OF DELAMINATION PRIOR TO REPLACING THE WINDOW.
